# SDR SWAA2013120923116

- Difficulty date: October 28, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 6550820
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ACCESS PANEL 7412 CORRODED ON UPPER SURFACE AROUND DOME NUTS.  REPAIRED PANEL IAW SRM.
